Please choose a volume number:

Contents of volume 51:

1997 / 51 / 1-2 (1) :  L. Kaszonyi and M. Katsura
On the context-freeness of a class of primitive words
Full text paper (pdf)

1997 / 51 / 1-2 (2) :  L. Nemeth
A polar-coordinate model of the hyperbolic space
Full text paper (pdf)

1997 / 51 / 1-2 (3) :  Stanislaw Gnilka
On extended topologies Sequential operators and Heine criteria
Full text paper (pdf)

1997 / 51 / 1-2 (4) :  M. C. Chaki and S. P. Mondal
On generalized pseudo symmetric manifolds
Full text paper (pdf)

1997 / 51 / 1-2 (5) :  Daniel Neuenschwander
Uniqueness of roots in l1(Γ, N0) over lattices in simply connected nilpotent Lie groups
Full text paper (pdf)

1997 / 51 / 1-2 (6) :  Hansmartin Zeuner
Lindeberg type central limit theorems on one dimensional hypergroups
Full text paper (pdf)

1997 / 51 / 1-2 (7) :  Y. Gh. Gouda
On the cyclic and dihedral cohomology of Banach spaces
Full text paper (pdf)

1997 / 51 / 1-2 (8) :  Jolanta Olko
Semigroups of set-valued functions
Full text paper (pdf)

1997 / 51 / 1-2 (9) :  Jurg Ratz
Orthogonally additive mappings on free inner product Z-modules
Full text paper (pdf)

1997 / 51 / 1-2 (10) :  S. Pilipovic and M. Stojanovicc
On the behaviour of Colombeau's generalized functions at a point Applications to semilinear systems
Full text paper (pdf)

1997 / 51 / 1-2 (11) :  I. P. Kossey
A note on the completeness of higher order resolution
Full text paper (pdf)

1997 / 51 / 1-2 (12) :  J.C. Candeal, J.R. De Miguel, E. Indurain and E. Oloriz
Associativity equation revisited
Full text paper (pdf)

1997 / 51 / 1-2 (13) :  Liu Ximin
Sasakian anti-holomorphic submanifolds of locally conformal Kaehler manifolds
Full text paper (pdf)

1997 / 51 / 1-2 (14) :  Albert G. Dragalin
Cut-elimination in the theory of definable sets of natural numbers
Full text paper (pdf)

1997 / 51 / 1-2 (15) :  Jacek Tabor
Stability of the Cauchy equation with variable bound
Full text paper (pdf)

1997 / 51 / 1-2 (16) :  Akos Pinter and Benjamin M. M. de Weger
210 = 14 × 15 = 5 × 6 × 7 = {21 2} = {10 4}
Full text paper (pdf)

1997 / 51 / 1-2 (17) :  Maohua Le
A note on the diophantine equation D1x2+D2=2yn
Full text paper (pdf)

1997 / 51 / 3-4 (1) :  W. Ring, P. Schopf and J. Schwaiger
On functions continuous on certain classes of 'thin' sets
Full text paper (pdf)

1997 / 51 / 3-4 (2) :  Tianzhou Xu
Nonstable representable K-theory for &sigma-C*-algebras
Full text paper (pdf)

1997 / 51 / 3-4 (3) :  Gary E. Michalek
Base three just touching covering systems
Full text paper (pdf)

1997 / 51 / 3-4 (4) :  Csaba Varga and Marius Crainic
A note on the denseness of complete invariant metrics
Full text paper (pdf)

1997 / 51 / 3-4 (5) :  Istvan Fazekas
A note on 'optimal measures'
Full text paper (pdf)

1997 / 51 / 3-4 (6) :  Victor Bovdi
Structure of normal twisted group rings
Full text paper (pdf)

1997 / 51 / 3-4 (7) :  J. Gillard
Sasakian space forms and geodesic spheres and tubes
Full text paper (pdf)

1997 / 51 / 3-4 (8) :  Andrej Dujella
The problem of the extension of a parametric family of Diophantine triples
Full text paper (pdf)

1997 / 51 / 3-4 (9) :  A. Borbely, V. Bovdi, B. Brindza and T. Krausz
Covering theorems for Artinian rings
Full text paper (pdf)

1997 / 51 / 3-4 (10) :  L. Hajdu
On a diophantine equation concerning the number of integer points in special domains II
Full text paper (pdf)

1997 / 51 / 3-4 (11) :  Attila Gilanyi
On locally monomial functions
Full text paper (pdf)

1997 / 51 / 3-4 (12) :  Tadashi Aikou
Einstein-Finsler vector bundles
Full text paper (pdf)

1997 / 51 / 3-4 (13) :  S. Bacso and M. Matsumoto
On Finsler spaces of Douglas type A generalization of the notion of Berwald space
Full text paper (pdf)

30 records
 

© 2003-2013, Publicationes Mathematicae, Debrecen, Hungary